# SDR DALA2018041002420

- Difficulty date: April 9, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,753 hours, 23,614 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN MID FLOOR SUPPORT LT I/B CREASE BEAM CHORD FROM BS 665 TO BS 755 HAS CORROSION. BLENDED AND FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED CREASE BEAM CHORD IAW DWG AND SRM.
